Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of certain quasi-open mappings


Author: Robert H. Kasriel
Journal: Proc. Amer. Math. Soc. 13 (1962), 778-783
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1962-0141083-2
MathSciNet review: 0141083
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. K. Fort, A characterization of plane light open mappings, Proc. Amer. Math. Soc. 2 (1951), 175-177. MR 0041426 (12:846a)
  • [2] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, Amer. Math. Soc., New York, 1942. MR 0007095 (4:86b)
  • [3] -, Topological analysis, Princeton Univ. Press, Princeton, N. J., 1958. MR 0099642 (20:6081)
  • [4] -, Open mappings on locally compact spaces, Mem. Amer. Math. Soc. No. 1 (1950). MR 0046641 (13:764j)
  • [5] -, Compactness of certain mappings, Amer. J. Math. 81 (1959), 306-314. MR 0111014 (22:1881)
  • [6] J. W. T. Youngs, Homeomorphic approximations to monotone mappings, Duke Math. J. 15 (1948), 87-94. MR 0024623 (9:524a)
  • [7] T. Rado and P. V. Reichelderfer, Continuous transformations in analysis, Springer-Verlag, Berlin, 1955. MR 0079620 (18:115c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141083-2
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society